# SDR CALA2025122312365

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 98,758 hours, 21,903 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT INNER INBD EDGE HAS A GOUGE.  PERFORMED A REPAIR ON THE LT WING NR 3 SLAT INNER INBD EDGE IAW SRM 57-43-02-2R-1, AND SRM 51-70-10, REPAIR 04.
